Redness-and-tingling-sensation-when-I-apply-magnesium

Magnesium can cause redness or tingling sensation

Some people experience a tingling sensation or redness on their skin. This may occur as the magnesium is absorbed through the skin rapidly or when the body’s magnesium levels are low. Magnesium also stimulates blood flow and has an additional detoxifying effect.

It is important to remember though that it isn’t an allergic reaction to the magnesium, as it is found naturally within the human body and is vital to good health.

Another factor that can influence these reactions is the amount used on one area. We recommend using a small amount per area and increasing gradually. Also if you have dry or broken skin it may heighten the sensation so avoid these areas.

This reaction will decrease as your body’s cellular magnesium levels increase.

Transdermal magnesium helps to increase your body’s magnesium levels up to 5 times faster than oral supplementation. To reduce the reaction we recommend the following techniques:

  • Apply only a small amount to any individual skin area. Massage in well.
  • Apply after a shower onto wet skin, while pores are open.
  • Vary the application areas to increase the bodies overall magnesium level.
  • Little but often is the key. Massage it in and wait for a minute or so then try a little more.

The key is to apply transdermal magnesium wherever it feels comfortable. The magnesium, once absorbed into the skin, is circulated around the body so there is no direct need to focus just on a single area. However, once your magnesium levels begin to rise you will find areas that were sensitive before are no longer so.

Magnesium Flakes can provide a gentle solution to raising your levels. Added to a bath or foot soak they can provide a lower concentration of the solution that will still help increase your magnesium levels.